Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Existence Theorem for a Class of Nonlinear Fourth-order Schrödinger-Kirchhoff-Type Equations.

Existence Theorem for a Class of Nonlinear Fourth-order Schrödinger-Kirchhoff-Type Equations.

Year:    2017

Author:    Shiqiang Tang, Peng Chen, Xiaochun Liu

Journal of Partial Differential Equations, Vol. 30 (2017), Iss. 2 : pp. 146–164

Abstract

This paper is concerned with the existence of nontrivial solutions for the following fourth-order equations of Kirchhoff type

{Δ2u(a+bRN|u|2dx)Δu+λV(x)u=f(x,u),xRN,uH2(RN),

where a,b are positive constants, λ1 is a parameter, and the nonlinearity f is either superlinear or sublinear  at infinity in u. With the help of the variational methods, we obtain the existence and multiplicity results in the working spaces.


You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v30.n2.3

Journal of Partial Differential Equations, Vol. 30 (2017), Iss. 2 : pp. 146–164

Published online:    2017-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    Fourth-order elliptic equations

Author Details

Shiqiang Tang Email

Peng Chen Email

Xiaochun Liu Email